Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 158, NWS Austin/San Antonio, TX

May 26, 20164 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2016, 10:10 PM CDT for 4 counties in Texas. It was in force for 65 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 10:10 PM CDT (03:10 UTC)
Expired
May 26, 2016, 11:15 PM CDT
In force
65 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Gillespie County, TX, Kendall County, TX, Kerr County, TX, Llano County, TX

The radar

The Austin/San Antonio radar (KEWX), 121 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 10:40 PM CDTHAIL 11 W Kerrville, TXHAM RADIO OPERATOR REPORTING QUARTER SIZE HAIL IN KERRVILLE.
May 26, 10:50 PM CDTHAIL 1.75Kerrville, TXGOLF BALL SIZED HAIL IN DOWNTOWN KERRVILLE. REPORT GATHER VIA TWITTER.
May 26, 10:50 PM CDTHAIL 21 Wnw Kerrville, TXREPORT VIA HAM RADIO OF 2 INCH HAIL FALLING AT THE STATE HOSPITAL IN KERRVILLE.
May 26, 10:56 PM CDTHAIL 1.52 Ene Ingram, TXHAM REPORTS PING PONG BALL SIZED HAIL AT THE KOA IN KERRVILLE.
May 26, 11:00 PM CDTHAIL 1.751 Nne Kerrville, TXMEDIA REPORTED GOLF BALL SIZED HAIL AT SCHREINER GOLF COURSE IN KERRVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 3.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1066 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
2573 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

018 
WUUS54 KEWX 270310
SVREWX
TXC171-259-265-299-270415-
/O.NEW.KEWX.SV.W.0158.160527T0310Z-160527T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN LLANO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1115 PM CDT

* AT 1009 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HARPER TO NEAR HUNT...MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  KERRVILLE...FREDERICKSBURG...COMFORT...HUNT...INGRAM...STONEWALL...
  OXFORD...MOUNTAIN HOME...KERRVILLE STATE PARK...WARING...ECKERT...
  CRABAPPLE...DOSS...HARPER...CAIN CITY...ROCKY HILL...WILLOW CITY...
  SISTERDALE...WALTONIA AND BANKERSMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3065 9860 2995 9867 2991 9944 3029 9940
      3029 9930 3038 9930 3050 9899 3050 9897
      3051 9896
TIME...MOT...LOC 0309Z 250DEG 38KT 3035 9928 3003 9932 

HAIL...1.50IN
WIND...70MPH
 
$$

MO
2 follow-up statements
512 
WWUS54 KEWX 270336
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 PM CDT THU MAY 26 2016

TXC171-259-265-299-270415-
/O.CON.KEWX.SV.W.0158.000000T0000Z-160527T0415Z/
GILLESPIE TX-KERR TX-KENDALL TX-LLANO TX-
1036 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR GILLESPIE...NORTHEASTERN KERR...NORTHWESTERN KENDALL AND SOUTH
CENTRAL LLANO COUNTIES...

AT 1034 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HILLTOP TO 8 MILES SOUTHEAST OF TIVYDALE TO NEAR
INGRAM...MOVING EAST AT 55 MPH. DESTRUCTIVE WINDS WILL LIKELY IMPACT
THE CITY OF FREDERICKSBURG.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KERRVILLE...FREDERICKSBURG...COMFORT...INGRAM...STONEWALL...WALTONIA...
BANKERSMITH...KERRVILLE STATE PARK...ECKERT...TIVYDALE...CRABAPPLE...
BLUMENTHAL...HARPER...GRAPETOWN...LUCKENBACH...CAIN CITY...CYPRESS CREEK...
ROCKY HILL...WILLOW CITY AND SISTERDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE LIKELY PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 2995 9867 2996 9933 3029 9930 3060 9861
TIME...MOT...LOC 0334Z 272DEG 49KT 3037 9902 3018 9898 3002 9924 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

MO
681 
WWUS54 KEWX 270348
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CDT THU MAY 26 2016

TXC171-259-265-299-270415-
/O.CON.KEWX.SV.W.0158.000000T0000Z-160527T0415Z/
GILLESPIE TX-KERR TX-KENDALL TX-LLANO TX-
1048 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CENTRAL GILLESPIE...EAST CENTRAL KERR...NORTHWESTERN KENDALL AND
SOUTH CENTRAL LLANO COUNTIES...

AT 1048 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ECKERT TO NEAR BLUMENTHAL TO KERRVILLE STATE
PARK...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KERRVILLE...FREDERICKSBURG...COMFORT...STONEWALL...BANKERSMITH...KERRVILLE
STATE PARK...ECKERT...TIVYDALE...CRABAPPLE...BLUMENTHAL...GRAPETOWN...
LUCKENBACH...CAIN CITY...CYPRESS CREEK...ROCKY HILL...WILLOW CITY AND
SISTERDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
 
&&

LAT...LON 2995 9867 2998 9924 3034 9911 3060 9861
TIME...MOT...LOC 0348Z 253DEG 40KT 3045 9875 3025 9872 3003 9912 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:43 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, May 26, 7:43 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
743 PM CDT THU MAY 26 2016

.UPDATE...
Please see the 00Z aviation forecast discussion below.

&&

.AVIATION...
Convection chances will be the main concern across the region
through the remainder of this evening. Based on radar trends, we
have gone with TEMPO groups for TSRA at KAUS and KDRT for the next
couple of hours. We will also include TEMPO groups for SAT/SSF
between 06Z-10Z as activity is expected to move in from the west.
Additional rainfall chances appear in the offing for our I-35
sites late tomorrow afternoon and we'll mention PROB30 groups to
cover.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/

UPDATE...
In coordination with SPC, we have issued a Severe Thunderstorm
Watch along and northwest of a Junction to Uvalde to Del Rio line.
Showers and thunderstorms continued to develop over the Serranias
del Burro mountains to southwestern Texas. Strong instability and
shear are noted across our area.

PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/

SHORT TERM (Tonight through Friday Night)...
Have issued a Flash Flood Watch for areas along and east of a
Burnet to Boerne to San Antonio to Karnes City line for this
afternoon through late tonight. A surface boundary from morning
rains over Central Texas is slowly drifting south along the I-35
corridor and provided lift to generate showers and thunderstorms.
PWS have risen to near 2 inches across the Hill Country and South
Central Texas tapering to near 1.5 inches along the Rio Grande.
Due to earlier clearing skies allowing convective temperatures to
be reached, showers and thunderstorms have developed out west from
the Serranias del Burro of Mexico across the Big Bend into
southwestern Texas. Expect showers and thunderstorms to continue
across the eastern areas with locally heavy rains causing some
flooding this afternoon into evening. Showers and thunderstorms
out west will organize and move east across our area this evening
into the overnight hours. This will cause another round of locally
heavy rains. With the rains ongoing in the east adding to the
saturated soils...the threat for flooding will continue into the
overnight hours especially across eastern areas. An upper level
trough will move northeast across the plains states on Wednesday
forcing a dryline into the Edwards Plateau and Rio Grande Plains
on Friday. Showers and thunderstorms will develop along and east
of the dryline. More locally heavy rains are possible with PWS
near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6
km shear will allow for strong to severe storms this afternoon
through Friday evening.

LONG TERM (Saturday through Thursday)...
A series of upper level impulses will move across the southern
tier of states. A moist and unstable airmass lingers over our area
due to a persistent southeasterly lower flow off the Gulf of
Mexico. As a result, periods of showers and thunderstorms are
expected Saturday through Thursday. Similar to the short term, a
few strong to severe storms and locally heavy rains with flooding
are possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  85  73  90  73 /  60  60  40  30  20
Austin Bergstrom Intl Airport  73  85  72  89  72 /  60  60  40  30  20
New Braunfels Muni Airport     73  87  72  88  73 /  50  60  30  30  20
Burnet Muni Airport            71  85  71  88  71 /  60  60  30  30  20
Del Rio Intl Airport           72  95  71  90  73 /  60  10  10  40  30
Georgetown Muni Airport        72  84  72  89  71 /  60  60  40  30  20
Hondo Muni Airport             73  91  73  90  73 /  60  30  20  30  30
San Marcos Muni Airport        73  86  72  88  72 /  50  60  30  30  20
La Grange - Fayette Regional   75  85  75  88  73 /  50  70  40  30  10
San Antonio Intl Airport       74  87  74  88  73 /  60  40  20  30  20
Stinson Muni Airport           75  90  75  90  75 /  60  40  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT Friday for the following counties:
Bastrop...Bexar...Blanco...Burnet...Caldwell...Comal...De Witt...
Fayette...Gonzales...Guadalupe...Hays...Karnes...Kendall...Lavaca...
Lee...Travis...Williamson...Wilson.

&&

Mesoscale/Aviation...LH
Synoptic/Grids...24
Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT THU MAY 26 2016

TXZ171>173-183>194-202>209-217>225-228-272245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
540 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS
THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE
WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A
GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN
RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED
OUT.

IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG
AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED
AMOUNTS UP TO 6 INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF
SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND
EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS
THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL.

STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE
PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, May 26, 8:50 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     FLASH FLOOD      CARMINE                 30.15N  96.69W
05/26/2016                   FAYETTE            TX   EMERGENCY MNGR

            HIGH WATER RESCUES ONGOING IN CARMINE. SEVERAL ROADWAYS
            BEING CLOSED.

&&

EVENT NUMBER EWX1600437

EMP
Special weather statement, May 26, 9:05 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 PM CDT THU MAY 26 2016

TXZ184>187-270245-
BANDERA TX-REAL TX-EDWARDS TX-KERR TX-
905 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR...NORTHEASTERN
EDWARDS...NORTHWESTERN BANDERA AND NORTHERN REAL COUNTIES UNTIL 945
PM CDT...

AT 904 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 12 MILES EAST OF ROCKSPRINGS TO NEAR VANCE.
MOVEMENT WAS EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KERR WILDLIFE MANAGEMENT AREA...VANCE...MOUNTAIN HOME...PRADE RANCH...
I-10 NEAR THE KIMBLE-KERR COUNTY LINE...THE INTERSECTION OF I-10 AND
US 290 AND DEVILS SINKHOLE STATE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2989 9930 2979 10004 3012 10011 3029 9963
      3029 9938
TIME...MOT...LOC 0204Z 254DEG 36KT 3008 10002 2988 9998

AAT
Special weather statement, May 26, 9:21 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
921 PM CDT THU MAY 26 2016

TXZ192-193-270300-
BASTROP TX-TRAVIS TX-
921 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BASTROP AND
SOUTHEASTERN TRAVIS COUNTIES UNTIL 1000 PM CDT...

AT 921 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MUSTANG RIDGE...OR 7 MILES SOUTHWEST OF AUSTIN BERGSTROM INT AP...
MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...AUSTIN BERGSTROM INT AP...MUSTANG RIDGE...ONION CREEK...
WYLDWOOD...SAN LEANNA...WEBBERVILLE...CREEDMOOR...DEL VALLE...MAHA AND
PILOT KNOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3033 9758 3016 9741 3003 9761 3007 9766
      3002 9771 3011 9783 3013 9784
TIME...MOT...LOC 0221Z 228DEG 18KT 3010 9773

LJH
Special weather statement, May 26, 9:30 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 PM CDT THU MAY 26 2016

TXZ209-270300-
FAYETTE TX-
930 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
1000 PM CDT...

AT 929 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LA GRANGE...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...FAYETTEVILLE...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...
WARRENTON...WINEDALE...REK HILL...WALDECK...WILLOW SPRINGS...RUTERSVILLE...
MULLINS PRAIRIE AND RABBS PRAIRIE.

LAT...LON 2986 9665 2982 9689 2998 9696 3016 9669
      3015 9668 3015 9665 3013 9665 3011 9663
      3008 9663 3006 9662 3004 9662 2996 9657
TIME...MOT...LOC 0229Z 247DEG 15KT 2992 9685

LJH
Special weather statement, May 26, 9:46 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT THU MAY 26 2016

TXZ191>193-208-270330-
BASTROP TX-CALDWELL TX-TRAVIS TX-HAYS TX-
946 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BASTROP...NORTHWESTERN
CALDWELL...SOUTHEASTERN TRAVIS AND EAST CENTRAL HAYS COUNTIES UNTIL
1030 PM CDT...

AT 946 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BUDA...OR 8 MILES SOUTH OF TANGLEWOOD FOREST...MOVING NORTHEAST AT 20
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...ELGIN...AUSTIN BERGSTROM INT AP...KYLE...BUDA...UHLAND...MUSTANG
RIDGE...NIEDERWALD...CEDAR CREEK...WYLDWOOD...CAMP SWIFT...ONION CREEK...
MOUNTAIN CITY...SAN LEANNA...WEBBERVILLE...HAYS...CREEDMOOR...DEL VALLE...
MANCHACA AND MAHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2994 9782 3009 9793 3041 9735 3034 9720
      3026 9709 3026 9710
TIME...MOT...LOC 0246Z 237DEG 16KT 3005 9782

ALLEN
Local storm report, May 26, 10:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             4 ESE KERR WILDLIFE MGM 30.06N  99.44W
05/26/2016  E1.50 INCH       KERR               TX   TRAINED SPOTTER

            LOTS OF HAIL COVERING THE YARD...SOME HAIL AS BIG AS
            PING PONG BALLS.

&&

EVENT NUMBER EWX1600438

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 7:00 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 26, 7:23 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 7:44 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Val Verde49 min
May 26, 8:27 PM CDTSpecial Weather StatementEWXFayette33 min
May 26, 8:36 PM CDTSpecial Weather StatementEWXEdwards39 min
May 26, 8:48 PM CDTSevere Thunderstorm WarningEWXFayette, Lee42 min
May 26, 9:05 PM CDTSpecial Weather StatementEWXKerr, Real40 min
May 26, 9:07 PM CDTAreal Flood AdvisoryEWXHays, Travis113 min
May 26, 9:21 PM CDTSpecial Weather StatementEWXTravis39 min
May 26, 9:23 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real52 min
May 26, 9:30 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 9:46 PM CDTSpecial Weather StatementEWXTravis44 min
May 26, 10:06 PM CDTFlash Flood WarningEWXHays, Travis3 hr
May 26, 10:06 PM CDTSevere Thunderstorm WarningEWXBastrop, Hays, Travis39 min
May 26, 10:16 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis47 min
May 26, 10:53 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano52 min
May 26, 11:15 PM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
May 26, 11:26 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis49 min
May 26, 11:28 PM CDTRiver Flood WarningEWXTravis20 hr
May 26, 11:37 PM CDTSpecial Weather StatementEWXWilliamson53 min
May 26, 11:51 PM CDTSpecial Weather StatementEWXBlanco54 min
May 27, 12:03 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr4 hr
May 27, 12:03 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall57 min
May 27, 12:10 AM CDTRiver Flood WarningEWXFayette69 hr
May 27, 12:11 AM CDTSpecial Weather StatementEWXWilliamson49 min
May 27, 12:19 AM CDTRiver Flood WarningEWXBastrop32 hr
May 27, 12:21 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson54 min
May 27, 12:43 AM CDTSpecial Weather StatementEWXBastrop47 min
May 27, 12:47 AM CDTTornado WarningEWXBastrop28 min
May 27, 1:00 AM CDTFlash Flood WarningEWXHays, Travis, Williamson3 hr
May 27, 1:03 AM CDTSpecial Weather StatementEWXBlanco42 min
May 27, 1:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Lee15 hr
May 27, 1:46 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee59 min
May 27, 1:52 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales53 min
May 27, 1:58 AM CDTRiver Flood WarningEWXBastrop, Fayette54 hr
May 27, 2:42 AM CDTSevere Thunderstorm WarningEWXFayette63 min
May 27, 3:28 AM CDTFlash Flood WarningEWXHays, Travis11 hr
May 27, 4:34 PM CDTSpecial Weather StatementEWXLavaca56 min
May 27, 4:50 PM CDTAreal Flood AdvisoryEWXLavaca3 hr
May 27, 5:27 PM CDTSpecial Weather StatementEWXLavaca63 min
May 27, 5:37 PM CDTFlash Flood WarningEWXLavaca3 hr
May 27, 5:46 PM CDTSpecial Weather StatementEWXDeWitt44 min
May 27, 6:08 PM CDTAreal Flood AdvisoryEWXDeWitt2 hr
May 27, 6:46 PM CDTSpecial Weather StatementEWXDeWitt44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.